Header logo is

Poisson Geometry of Parabolic Bundles on Elliptic Curves




The moduli space of G-bundles on an elliptic curve with additional flag structure admits a Poisson structure. The bivector can be defined using double loop group, loop group and sheaf cohomology constructions. We investigate the links between these methods and for the case SL2 perform explicit computations, describing the bracket and its leaves in detail.

Author(s): Balduzzi, D.
Journal: International Journal of Mathematics
Volume: 19
Number (issue): 3
Pages: 339-367
Year: 2008
Month: March
Day: 0

Department(s): Empirical Inference
Bibtex Type: Article (article)

Digital: 0
DOI: 10.1142/S0129167X08004704

Links: Web


  title = {Poisson Geometry of Parabolic Bundles on Elliptic Curves},
  author = {Balduzzi, D.},
  journal = {International Journal of Mathematics },
  volume = {19},
  number = {3},
  pages = {339-367},
  month = mar,
  year = {2008},
  month_numeric = {3}